# SDR 2005FA0001635

- Difficulty date: December 20, 2005
- Submitted: December 29, 2005
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: IO520F
- Part serial: 814752
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT CRANKCASE MAIN BEARING SADDLE FAILURE.  THIS ENGINE MADE IT TO TBO BUT WASN`T GOING TO GO VERY MUCH LONGER.  (K)
